Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Infants Pain Relief Liquid Grape

Contains: acetaminophen fever reducer & pain reliever. Alcohol free. Aspirin free. Ibuprofen free. Use only enclosed syringe. CVS Health pharmacist recommended.

Ingredients

Active Ingredient (in Each 5 ml): Acetaminophen (160 mg). Inactive Ingredients: Blue 1, Butyl Paraben, Carboxymethylcellulose Sodium, Cellulose, Citric Acid, Flavors, Glycerin, High Fructose Corn Syru…